# SDR F3LA2023050500052

- Difficulty date: April 9, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13425.0587. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN-WET AREA-LATERAL SHEAR PLATE BETWEEN FLOOR BEAMS C69 TO C70 HAS CORROSION - REF:RBL 48.00 DOT#997-162.
CORRECTIVE ACTION: REMOVED AND REPLACED L/H SHEAR PLATE IAW A320 SRM 51-42-11, SRM 51-44-11 AND ESPM 20-33-20-02. RECONNECTED 7102VC AND RESECURED IAW ESPM 20-33-20-02. BITE CHECK OF VOR/MKR PERFORMED ON LEAK & FUNC (13424.0913) ITEM 51. SEE COPY ATTACHED. MX ACTION IS ACCEPTABLE. /END/
